Please use this identifier to cite or link to this item: http://elib.psu.by:8080/handle/123456789/22795
Title: О равномерной глобальной достижимости двумерных линейных систем с локально интегрируемыми коэффициентами
Other Titles: On uniform global attainability of two-dimensional linear systems with locally integrable coefffients
Authors: Козлов, А. А.
Инц, И. В.
Keywords: Линейная управляемая система
Равномерная полная управляемость
Равномерная глобальная достижимость
Linear control system
Uniform complete controllability
Uniform global attainability
Issue Date: 2017
Citation: Козлов, А. А. О достаточном условии глобальной скаляризуемости линейных управляемых систем с локально интегрируемыми коэффициентами/ А. А. Козлов, И. В. Инц // Вестник Удмуртского университета. Математика. Механика. Компьютерные науки. – 2017. – Т. 27, вып. 2. – С. 178–192.
Abstract: Рассматривается линейная нестационарная управляемая система с локально интегрируемыми и интегрально ограниченными коэффициентами Управление в системе строится по принципу линейной обратной связи с измеримой и ограниченной матричной функцией Для замкнутой системы исследуется вопрос об условиях ее равномерной глобальной достижимости. Наличие последнего свойства у системы означает существование такой матричной функции которая обеспечивает для матрицы Коши этой системы выполнение равенств при фиксированном и произвольных Представленная задача решается в предположении равномерной полной управляемости системы соответствующей замкнутой системе т.е. при условии существования таких и что при любых начальном моменте времени и начальном состоянии системы (1) на отрезке найдется измеримое и ограниченное векторное управление переводящее вектор начального состояния этой системы в ноль на данном отрезке. Доказано, что в двумерном случае, т.е. при свойство равномерной полной управляемости системы является достаточным условием равномерной глобальной достижимости соответствующей системы.=We consider a linear time-varying control system with locally integrable and integrally bounded coefficients x˙=A(t)x+B(t)u,x∈Rn,u∈Rm,t⩾0.(1) We construct control of the system (1) as a linear feedback u=U(t)x with measurable and bounded function U(t), t⩾0. For the closed-loop system x˙=(A(t)+B(t)U(t))x,x∈Rn,t⩾0,(2) we study a question about the conditions for its uniform global attainability. The last property of the system (2) means existence of a matrix U(t), t⩾0, that ensure equalities XU((k+1)T,kT)=Hk for the state-transition matrix XU(t,s) of the system (2) with fixed T>0 and arbitrary k∈N, detHk>0. The problem is solved under the assumption of uniform complete controllability of the system (1), corresponding to the closed-loop system (2), i.e. assuming the existence of such σ>0 and γ>0, that for any initial time t0⩾0 and initial condition x(t0)=x0∈Rn of the system (1) on the segment [t0,t0+σ] there exists a measurable and bounded vector control u=u(t), ∥u(t)∥⩽γ∥x0∥, t∈[t0,t0+σ], that transforms a vector of the initial state of the system into zero on that segment. It is proved that in two-dimensional case, i.e. when n=2, the property of uniform complete controllability of the system (1) is a sufficient condition of uniform global attainability of the corresponding system (2).
Description: Kozlov A. A. On uniform global attainability of two-dimensional linear systems with locally integrable coefffients / A. A. Kozlov, I. V. Ints // Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki. – 2017. - Vol. 27, Iss. 2. – P. 178–192
URI: http://elib.psu.by:8080/handle/123456789/22795
http://vst.ics.org.ru/journal/article/2569/
Appears in Collections:Публикации авторов ПГУ в Scopus и Web of Science

Files in This Item:
File Description SizeFormat 
Kozlov, A. A.;.pdf117.2 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.